# SDR GLBA20060669

- Difficulty date: February 11, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 19,927 hours, 28,468 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800419
- Part serial: 170A
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 17,237 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR GREEN INDICATOR ILLUMINATED ON EXTENSION BUT FLICKERED, WHEN RETRACTED WENT BACK ABOUT HALFWAY.  MANUALLY EXTENDED GEAR, INSPECTED AND REPLACED LEFT MAIN LANDING GEAR ACTUATOR.
